# SDR AALA20040353

- Difficulty date: March 15, 2004
- Submitted: March 17, 2004
- Operation: Air carrier
- Aircraft: N630AA
- Make and model: Boeing 757223
- Aircraft serial: 24588
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Part number: 1703663
- Condition: Inoperative
- Location: Emergencylight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - EMERGENCY LIGHT AT SEAT 20D INOPERATIVE.  REPLACED WIRE CONTACT SOCKET FOR EMERGENCY LIGHT AT SEAT 20D.  SYSTEM GROUND CHECKED NORMAL OPERATION.
